# SDR CALA2023042801269

- Difficulty date: April 26, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N87531
- Make and model: Boeing 737-8
- Aircraft serial: 39999
- Aircraft time: 39,408 hours, 13,629 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Crease Beam
- Part number: 147A854047
- Condition: Corroded
- Location: Sta 986
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-53-3-0711 MAIN CABIN FLOOR LT CREASE BEAM HAS CORROSION 986 INNER CHORD P/N 147A8540U7 WAS REPLACED ON L/H MAIN CABIN FLOOR STA 986 IAW B737 SRM 51-40-02-0G-0 PARA 4.B.(1) AND 7.A.(1). DAT A WAS TRANSCRIBED FROM PAPER DOC AERSALE WO 3875 NR 29569 WORK A CP BY MECH V940624 INSP BY AQC008
